The Michigan Mathematical Journal

A note on the $\#$-operator of an $[FIA]^-$ group.

R. J. Archbold

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 3 (1977), 289-290.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001945

Digital Object Identifier
doi:10.1307/mmj/1029001945

Mathematical Reviews number (MathSciNet)
MR0507222

Zentralblatt MATH identifier
0364.22002

Subjects
Primary: 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx]

Citation

Archbold, R. J. A note on the $\#$-operator of an $[FIA]^-$ group. Michigan Math. J. 24 (1977), no. 3, 289--290. doi:10.1307/mmj/1029001945. https://projecteuclid.org/euclid.mmj/1029001945


Export citation